MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 22850175
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Ear or Labyrinth Problem (4474)
Date of Event 04/23/2004
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded:a dhr review have been completed.No deviation or changes were found during manufacturing of the device clinical conclusion: clinical assessment of the event: it was reported that on the (b)(6) 2024 the user called because she had been reporting feedback & intermittency with the left aid.When the ear was examined it was discovered that there was a dome in the ear canal.The user had to be referred to medical facility to get the dome removed.The clinical evaluation is that the event will not cause harm to the user.Clinical evaluation according to clin eval plan&rpt,other acc: the clinical evaluation for the device family does evaluate domes coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hearing care professional if a foreign object or wax is in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G., unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: this is a generally known risk, considered in the risk analysis, mitigated and communicated to the user.Such risks are generally deemed to be of an acceptable nature.Manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
T was reported that on the (b)(6) 2024 the user called because she had been reporting feedback & intermittency with the left aid.When the ear was examined it was discovered that there was a dome in the ear canal.The user had to be referred to medical facility to get the dome removed.No harm to the user has been reported.No further follow up is expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key19380247
Report Number3005650109-2024-00046
Device Sequence Number7688984
Product Code OSM
UDI-Device Identifier05708296315956
UDI-Public05708296315956
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number22850175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale